# SDR FDEA202511192192

- Difficulty date: November 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 76,974 hours, 29,191 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUND ALT EXT CONT C.B. FOUND  POPPED.  T/S PER AWDG 32-35-11. WITH C/P DISCONNECTED ON  HYD PRESSURE SWITCH IN NOSE WHEEL WELL. C/B STAYS  IN. NIS ON PRESSURE SWITCH.   AMM: 32-35-51-4  PRESSURE SWITCH S10366 CONNECTOR D4360 JUMPERED  CONTACTS 2 AND 3 AND CIRCUIT BREAKER IMMEDIATELY  POPPED. AFTER OPENING GEAR DOORS CIRCUIT BREAKER  WILL NOW REMAIN CLOSED. ANY ATTEMPT TO RAISE  LANDING GEAR DOOR RESULTS IN THE ALT POWER PACK  REMAINING ENERGIZED AND THE DOORS NOT CLOSING.  AMM: 32-35-10-4  AMM: 32-35-00-5  R & R'D ALTERNATE EXT SYS POWER PACK PER ABOVE AMM.  UNIT CHANGED AS PRECAUTIONARY. LANDING GEAR  ALTERNATE EXTENSION ADJ/TEST NORMAL PER ABOVE AMM.   TERMINATING ACTION ACCOMPLISHED FOR  EA F-3230-T0385724  AT 76,974:30 HOUR(S),  29,191 CYCLE(S)  SWPM: 20-30-21  ASM: 32-30-01  WDM: 32-12-12  FOUND WIRE W2516-2520R SHORTED TO SHIELD SHORT  DISTANCE FROM SPLICE SP1246 IN RH WHEELWELL.  REMOVED DAMAGED SECTION OF WIRE AND CRIMPED NEW  SPLICE SP1246 IAW B757 SWPM 20-30-21. LANDING GEAR  ALTERNATE EXTENSION TESTS NORMAL IAW AMM 32-35-00-5. ACFT OKAY FOR SERVICE.
